# SDR N6WA2023031601

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 43,553 hours, 33,763 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Latch
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR MASTER CAUTION IN FLIGHT AT 3000 FT QRH 2 PROCEDURES COMPLETED. UNABLE TO DETERMINE IF AIRCRAFT WAS PRESSURIZED NORMALLY. AFTER LANDING IN DULLES CRASH FIRE RESCUE INSPECTION DETERMINED DOOR WAS STILL CLOSED. AS PER TELECON WITH MXC DEFERRED AFT CARGO DOOR IND ON OCN 70081319 PER MEL 52-70-04B CAT C.
